Alert archive / Utah / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 37, NWS Salt Lake City, UT

August 22, 2018Davis County, Morgan County, Weber County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 22, 2018, 2:57 PM MDT for Davis County, Morgan County, Weber County, Utah. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2018, 2:57 PM MDT (20:57 UTC)
Expired
Aug 22, 2018, 3:30 PM MDT
In force
33 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Davis County, UT, Morgan County, UT, Weber County, UT

The radar

The Salt Lake City radar (KMTX), 49 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 2:57 PM MDTHAIL 1Kaysville, UT
Aug 22, 3:00 PM MDTHAIL 0.88Uintah, UT
Aug 22, 3:00 PM MDTHAIL 1.25Layton, UT
Aug 22, 3:08 PM MDTHAIL 1.75Kaysville, UT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 12:51 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2018-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2018-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
1766 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

413 
WUUS55 KSLC 222057
SVRSLC
UTC011-029-057-222130-
/O.NEW.KSLC.SV.W.0037.180822T2057Z-180822T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
257 PM MDT WED AUG 22 2018

The National Weather Service in Salt Lake City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Weber County in northern Utah...
  Northeastern Davis County in northern Utah...
  West central Morgan County in northern Utah...

* Until 330 PM MDT

* At 256 PM MDT, a severe thunderstorm was located over Layton,
  moving northeast at 45 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Ogden, Layton, Farmington, Morgan, Roy, Clearfield, Kaysville,
  Syracuse, Clinton, South Ogden, Washington Terrace, Riverdale,
  Hooper, South Weber, Uintah, West Haven, West Point, Sunset, Fruit
  Heights and Huntsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4094 11207 4116 11215 4128 11172 4107 11156
TIME...MOT...LOC 2056Z 227DEG 38KT 4107 11195 

HAIL...1.50IN
WIND...60MPH
 
$$

NC
2 follow-up statements
780 
WWUS55 KSLC 222105
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
305 PM MDT WED AUG 22 2018

UTC011-029-057-222130-
/O.CON.KSLC.SV.W.0037.000000T0000Z-180822T2130Z/
Weber UT-Davis UT-Morgan UT-
305 PM MDT WED AUG 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN WEBER...NORTHEASTERN DAVIS AND WEST CENTRAL MORGAN
COUNTIES...

At 304 PM MDT, a severe thunderstorm was located near South Weber, 
or near Layton, moving northeast at 45 mph. This storm has 
previously produced hail to near Golf ball size in Layton

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Public. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Ogden, Layton, Farmington, Morgan, Roy, Clearfield, Kaysville, South
Ogden, Washington Terrace, Riverdale, South Weber, Uintah, Fruit
Heights, Huntsville, Mountain Green, Stoddard, Peterson, Hill Air
Force Base, East Layton and Snowbasin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4097 11196 4119 11203 4128 11172 4107 11156
TIME...MOT...LOC 2104Z 227DEG 38KT 4113 11186 

HAIL...1.50IN
WIND...60MPH
 
$$

NC
536 
WWUS55 KSLC 222127
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
327 PM MDT WED AUG 22 2018

UTC011-029-057-222137-
/O.EXP.KSLC.SV.W.0037.000000T0000Z-180822T2130Z/
Weber UT-Davis UT-Morgan UT-
327 PM MDT WED AUG 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WEBER...
NORTHEASTERN DAVIS AND WEST CENTRAL MORGAN COUNTIES WILL EXPIRE AT
330 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 4097 11196 4119 11203 4128 11172 4107 11156
TIME...MOT...LOC 2127Z 227DEG 38KT 4129 11164 

$$

DSB/MPS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:32 PM MDT, 25 minutes earlier.

Area forecast discussion, Aug 22, 2:32 PM MDT, 25 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
232 PM MDT Wed Aug 22 2018

.SYNOPSIS...A disturbance will cross the northern Intermountain
Region through Thursday morning. High pressure will build into the
area for the remainder of the week.

&&

.DISCUSSION...A very active afternoon and evening is in store for
the CWA, especially the northern half of Utah. A relatively
strong trough is currently located across eastern Oregon and
Idaho. This trough is coincident with a 80kt+ jet maxima. The 12Z
SLC RAOB indicated nearly a 1.00" precipitable water value...which
is near the 90th percentile for PW for mid-August. Much of the
hi-res guidance indicates SBCAPE values will remain over 1500
J/kg for much of northern Utah with 0-6KM deep layer shear near
50kts. With more than adequate forcing, moisture, instability and
shear...a rather widespread severe weather event continues to
unfold across northern Utah. A severe thunderstorm watch continues
for the northern half of Utah. Large hail and strong winds will
be possible. Heavy rainfall will also be possible across northern
Utah, with the greatest risk for flash flooding near recent burn
scars.

Southern Utah has been largely suppressed this afternoon in the
wake of a stratiform area of precipitation earlier today. Several
of the CAMS still indicate convection will form across portions of
this area and with the saturation of the soil from rain last
night...kept the flash flood watch going.

After convection slowly diminishes last this evening...high
pressure will build into the area. A drying trend can be expected
into early next week.

&&

.AVIATION...Thunderstorms will be the biggest impact to operations
at the KSLC terminal this afternoon and early evening. While storms
may not reach the terminal itself, there is a high chance they will
track at least in vicinity and could bring erratic outflow winds to
the terminal at times. The thunderstorm threat should wane in the
early evening hours, with lessening south winds and clearing skies
expected overnight.

&&

.FIRE WEATHER...Widespread showers and thunderstorms are expected
across the District through this evening. High pressure will
build into the region and remain in place through early next week
bringing a drying trend.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch until 10 PM MDT this evening for UTZ002>004-
     006>014-019>021-517-518.

     Severe Thunderstorm Watch until 9 PM MDT this evening for
     UTZ001>015-517.

WY...Flash Flood Watch until 10 PM MDT this evening for WYZ021.

     Severe Thunderstorm Watch until 9 PM MDT this evening for WYZ021.

&&

Kruse/Van Cleave

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Aug 22, 4:32 AM MDT, 10 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
432 AM MDT Wed Aug 22 2018

UTZ001>016-019>021-517-518-WYZ021-231300-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
432 AM MDT Wed Aug 22 2018

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...Today and Tonight

Widespread showers and thunderstorms will bring a risk of flash
flooding near burn scars, slick rock, slot canyons and normally
dry washes, as well as in urban areas.

Some storms especially across northern Utah and southwest Wyoming
may be severe with strong winds and large hail.

Smoke will continue to affect northern Utah.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

In the hours before

Special weather statement, Aug 22, 2:23 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
223 PM MDT WED AUG 22 2018

UTZ004-006-008>010-222100-
Wasatch Mountains South of I-80 UT-Wasatch Mountain Valleys UT-
Wasatch Plateau/Book Cliffs UT-Southern Wasatch Front UT-
Western Uinta Mountains UT-
223 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASATCH...EAST
CENTRAL SALT LAKE...SOUTHWESTERN SUMMIT AND NORTHWESTERN UTAH
COUNTIES UNTIL 300 PM MDT...

At 222 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Pleasant Grove, or 10 miles north of
Provo...moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Provo, Park City, Heber City, Orem, Lehi, Pleasant Grove,
Springville, American Fork, Heber, Lindon, Alpine, Daniel, Vineyard,
Timber Lakes, South Snyderville Basin, Palmyra, Saratoga Springs,
Highland, Cedar Hills and Midway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio and
available television stations for additional information and possible
warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 4015 11165 4033 11192 4071 11154 4051 11121
TIME...MOT...LOC 2022Z 219DEG 22KT 4040 11165

DSB/MPS
Special weather statement, Aug 22, 2:36 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
236 PM MDT WED AUG 22 2018

UTZ004-222100-
Southern Wasatch Front UT-
236 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UTAH COUNTY UNTIL
300 PM MDT...

At 236 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Elberta, or 13 miles west of Payson...moving
northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Provo, Payson, Spanish Fork, Springville, Lake Shore, West Mountain,
Elberta, Palmyra, Benjamin, Saratoga Springs, Genola and Goshen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio and
available television stations for additional information and possible
warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 3988 11193 3998 11212 4032 11190 4017 11161
TIME...MOT...LOC 2036Z 213DEG 16KT 4000 11197

DSB/MPS
Special weather statement, Aug 22, 2:46 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
246 PM MDT WED AUG 22 2018

UTZ007-009-WYZ021-222130-
Wasatch Mountains I-80 North UT-Western Uinta Mountains UT-
Southwest Wyoming WY-
246 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RICH...EAST CENTRAL
MORGAN...NORTHWESTERN SUMMIT AND SOUTHWESTERN UINTA COUNTIES UNTIL
330 PM MDT...

At 245 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 15 miles west of Evanston...moving east at 50
mph.

Nickel size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Evanston, Wahsatch, Almy, Emory and Castle Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah...and southwestern Wyoming.

LAT...LON 4107 11133 4126 11135 4137 11090 4109 11079
TIME...MOT...LOC 2045Z 258DEG 43KT 4119 11123

NC
Special weather statement, Aug 22, 2:52 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
252 PM MDT WED AUG 22 2018

UTZ006-007-222130-
Wasatch Mountain Valleys UT-Wasatch Mountains I-80 North UT-
252 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WEBER...SOUTHEASTERN
CACHE...WEST CENTRAL RICH AND NORTHERN MORGAN COUNTIES UNTIL 330 PM
MDT...

At 251 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 13 miles east of North Ogden, or 13 miles east of
Ogden...moving northeast at 55 mph.

Nickel size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Huntsville and Causey Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 4114 11171 4128 11185 4149 11149 4129 11127
TIME...MOT...LOC 2051Z 234DEG 48KT 4126 11170

NC
Local storm report, Aug 22, 2:54 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
254 PM MDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     HAIL             FARMINGTON              40.99N 111.88W
08/22/2018  M0.75 INCH       DAVIS              UT   PUBLIC

0157 PM     HAIL             FARMINGTON              40.99N 111.88W
08/22/2018  M1.50 INCH       DAVIS              UT   PUBLIC

&&

CRK
Local storm report, Aug 22, 2:57 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
257 PM MDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             HUNTSVILLE              41.26N 111.77W
08/22/2018  M0.75 INCH       WEBER              UT   PUBLIC

&&

CRK

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 6:06 PM MDTSpecial Weather StatementSLCUtah24 min
Aug 21, 6:22 PM MDTSpecial Weather StatementSLC38 min
Aug 21, 6:29 PM MDTSevere Thunderstorm WarningSLCTooele, Utah31 min
Aug 21, 6:58 PM MDTSevere Thunderstorm WarningSLCTooele, Utah32 min
Aug 21, 7:28 PM MDTSpecial Weather StatementSLCSalt Lake47 min
Aug 22, 2:46 AM MDTFlash Flood WarningSLCKane, Washington4 hr
Aug 22, 3:09 AM MDTAreal Flood AdvisorySLCWashington3 hr
Aug 22, 3:33 AM MDTFlash Flood WatchSLC18 hr
Aug 22, 6:29 AM MDTSpecial Weather StatementSLCBox Elder46 min
Aug 22, 7:16 AM MDTSpecial Weather StatementSLCBox Elder29 min
Aug 22, 7:32 AM MDTSpecial Weather StatementSLCBox Elder43 min
Aug 22, 8:09 AM MDTSpecial Weather StatementSLCBox Elder51 min
Aug 22, 8:16 AM MDTSevere Thunderstorm WarningSLCBox Elder, Cache29 min
Aug 22, 8:17 AM MDTSevere Thunderstorm WarningSLCBox Elder43 min
Aug 22, 8:42 AM MDTSpecial Weather StatementSLCCache33 min
Aug 22, 8:52 AM MDTSevere Thunderstorm WarningSLCBox Elder38 min
Aug 22, 9:28 AM MDTSevere Thunderstorm WarningSLCBox Elder, Cache32 min
Aug 22, 9:59 AM MDTSpecial Weather StatementSLCCache46 min
Aug 22, 10:21 AM MDTAreal Flood WarningSLCWashington6 hr
Aug 22, 10:43 AM MDTSpecial Weather StatementSLCRich47 min
Aug 22, 12:43 PM MDTSpecial Weather StatementSLCDavis47 min
Aug 22, 12:59 PM MDTSpecial Weather StatementSLCDavis46 min
Aug 22, 1:16 PM MDTSpecial Weather StatementSLCJuab44 min
Aug 22, 1:24 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan36 min
Aug 22, 1:25 PM MDTSpecial Weather StatementSLCWasatch50 min
Aug 22, 1:26 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele34 min
Aug 22, 1:46 PM MDTSevere Thunderstorm WarningSLCUtah, Wasatch44 min
Aug 22, 1:58 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan15 min
Aug 22, 1:58 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah47 min
Aug 22, 2:02 PM MDTSpecial Weather StatementSLCUtah28 min
Aug 22, 2:05 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Tooele25 min
Aug 22, 2:09 PM MDTSpecial Weather StatementSLCMorgan51 min
Aug 22, 2:22 PM MDTSevere Thunderstorm WarningSLCMorgan, Summit23 min
Aug 22, 2:23 PM MDTSpecial Weather StatementSLCUtah37 min
Aug 22, 2:28 PM MDTSevere Thunderstorm WarningSLCDavis, Weber32 min
Aug 22, 2:36 PM MDTSpecial Weather StatementSLCUtah24 min
Aug 22, 2:46 PM MDTSpecial Weather StatementSLCSummit44 min
Aug 22, 2:48 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah42 min
Aug 22, 2:52 PM MDTSpecial Weather StatementSLCMorgan38 min
Aug 22, 3:06 PM MDTSpecial Weather StatementSLCSalt Lake39 min
Aug 22, 3:22 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake23 min
Aug 22, 3:28 PM MDTSpecial Weather StatementSLCMorgan47 min
Aug 22, 3:29 PM MDTFlash Flood WarningSLCSalt Lake91 min
Aug 22, 3:36 PM MDTSpecial Weather StatementSLCUtah, Wasatch24 min
Aug 22, 3:40 PM MDTSevere Thunderstorm WarningSLCMorgan, Rich, Summit35 min
Aug 22, 3:44 PM MDTSpecial Weather StatementSLCMorgan46 min
Aug 22, 3:52 PM MDTSpecial Weather StatementSLCSalt Lake38 min
Aug 22, 3:53 PM MDTSpecial Weather StatementSLCDuchesne37 min
Aug 22, 3:58 PM MDTSpecial Weather StatementSLCDuchesne32 min
Aug 22, 4:08 PM MDTSevere Thunderstorm WarningSLCMorgan, Weber37 min
Aug 22, 4:15 PM MDTSevere Thunderstorm WarningSLCTooele30 min
Aug 22, 4:24 PM MDTSpecial Weather StatementSLCSalt Lake51 min
Aug 22, 4:34 PM MDTSpecial Weather StatementSLCDuchesne26 min
Aug 22, 4:37 PM MDTAreal Flood AdvisorySLCDavis, Morgan, Salt Lake83 min
Aug 22, 4:42 PM MDTSpecial Weather StatementSLCSalt Lake48 min
Aug 22, 4:58 PM MDTSpecial Weather StatementSLCDuchesne32 min
Aug 22, 5:04 PM MDTSpecial Weather StatementSLCMorgan41 min
Aug 22, 5:05 PM MDTSevere Thunderstorm WarningSLCDuchesne25 min
Aug 22, 5:18 PM MDTAreal Flood AdvisorySLCSalt Lake87 min
Aug 22, 5:19 PM MDTSpecial Weather StatementSLCSalt Lake41 min
Aug 22, 5:58 PM MDTFlash Flood WarningSLCSalt Lake5 min

Nearby

Severe Thunderstorm Warnings in Utah, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.